# SDR USAA2013041200034

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N515611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON WEB BETWEEN BS 860 TO BS 880, LBL 45.5.  REPAIRED WEB BETWEEN BS 860 TO BS 880, LBL 45.5 IAW B757 SRM 51-70-11-06.
